Bulletin of the American Mathematical Society

Polyhedral homotopy-spheres

John R. Stallings

Full-text: Open access

Article information

Bull. Amer. Math. Soc. Volume 66, Number 6 (1960), 485-488.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Stallings, John R. Polyhedral homotopy-spheres. Bull. Amer. Math. Soc. 66 (1960), no. 6, 485--488.https://projecteuclid.org/euclid.bams/1183523757

Export citation


  • 1. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 74-76.
  • 2. B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 59-65.
  • 3. J. Milnor, Differentiable manifolds which are homotopy spheres, mimeographed, Princeton, 1959.
  • 4. E. E. Moise, Affine structures in 3-manifolds, VI. Compact spaces covered by two uclidean neighborhoods, Ann. of Math. vol. 58 (1953) p. 107.
  • 5. R. Penrose, J. H. C. Whitehead and E. C. Zeeman, Embedding of manifolds, to appear in Ann. of Math.
  • 6. J. H. C. Whitehead, On subdivisions of complexes, Proc. Cambridge Philos. Soc. vol. 31 (1935) pp. 69-75.
  • 7. J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. (2) vol. 45 (1939) pp. 243-327.